# SDR R61A201711200867

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,078 hours, 19,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 CABIN DOOR IS DIFFICULT TO ARM AND DISARM. ADJUSTED R1 DOOR GIRT BAR PLATES, OPS CHECK GOOD REF AMM 52-41-41.
